MathSciNet Relay Station
MathSciNet bibliographic data
MR592293 (81m:58032) 58F05 (49A40 49C10 58E05)
Ekeland, Ivar; Lasry, Jean-Michel On the number of periodic trajectories for a Hamiltonian flow on a convex energy surface. Ann. of Math. (2) 112 (1980), no. 2, 283–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement